# SDR A6WA200940072

- Difficulty date: February 15, 2009
- Submitted: March 11, 2009
- Operation: Air carrier
- Aircraft: N457AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7854
- Aircraft time: 13,054 hours, 12,490 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 755469E
- Part serial: 11103346
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 15,934 hours, 14,310 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 20 KNOTS FOR IDG CAUTION MESSAGE.  REMOVED AND REPLACED NR 1 IDG IAW AMM 24-11-01 AND TEMP REV 24-146.  OPS CHECK GOOD AT THIS TIME. REMOVED PLACARD AND REMOVED FROM MEL.  (K)
